# SDR SWIA202511260612

- Difficulty date: June 12, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION FRAME AT FS 319.70 BETWEEN STGR 18L - STGR 21L HAS CORROSION TRANS #30300252   (C-CHECK)  REMOVED AND  INSTALLED NEW FRAME FS 319.70 STGR 18L -STGR 21L REF CRJ900 SRM 51-42-06-001-001-A01 DWG SH670-31810 REV AE COMPLIED WITH 51-900-1002-SKY
